# SDR UPS97222670

- Difficulty date: April 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 651734742
- Condition: Delaminated
- Location: Nr 1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 1 SPOILER IS SEVERELY DELAMINATED.  REMOVED AND REPLACED NR 1 SPOILER PER MM 27-61-01, 27-61-01 27-61-00.
